MAUDE Adverse Event Report: SUPERLINE; DENTAL IMPLANT

SUPERLINE; DENTAL IMPLANT
Model Number FX5010SWC
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Osseointegration (2646)
Date of Event 06/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to failure to osseointegration approximately 3 and a half months after initial implant placement.Bone quality around the area was type iii, and oral hygiene around the implant was good.No significant findings were reported during the implant removal surgery.The patient has since recovered.

Brand Name
SUPERLINE
Common Device Name
DENTAL IMPLANT
MDR Report Key12694144
Report Number3005503242-2021-00152
Device Sequence Number3991361
Product Code DZE
UDI-Device IdentifierD755FX5010SWC0
UDI-PublicD755FX5010SWC0
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K160965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFX5010SWC
Device Catalogue NumberFX5010SWC
Device Lot NumberL23OB562S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Initial Report FDA Received Date10/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR